Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 613853, 13 pages
Research Article

A Well-Balanced and Fully Coupled Noncapacity Model for Dam-Break Flooding

1Changjiang Waterway Planning Design and Research Institute, Wuhan 430011, China
2Ocean College, Zhejiang University, Hangzhou 310058, China
3State Key Laboratory of Satellite Ocean Environment Dynamics, The Second Institute of Oceanography, Hangzhou 310012, China
4Changjiang River Administration of Navigational Affairs, Wuhan 430011, China

Received 16 October 2014; Accepted 6 March 2015

Academic Editor: Jian Guo Zhou

Copyright © 2015 Zhiyuan Yue et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiyuan Yue, Huaihan Liu, Youwei Li, Peng Hu, and Yanyan Zhang, “A Well-Balanced and Fully Coupled Noncapacity Model for Dam-Break Flooding,” Mathematical Problems in Engineering, vol. 2015, Article ID 613853, 13 pages, 2015. doi:10.1155/2015/613853